On systems of overlapping sets and symmetric polynomial inequalities
Portugaliae mathematica, Tome 50 (1993) no. 1, pp. 1-10
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1993__50_1_115805,
author = {Kovacec, A.},
title = {On systems of overlapping sets and symmetric polynomial inequalities},
journal = {Portugaliae mathematica},
pages = {1--10},
year = {1993},
volume = {50},
number = {1},
mrnumber = {1300582},
zbl = {0795.05017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1993__50_1_115805/}
}
Kovacec, A. On systems of overlapping sets and symmetric polynomial inequalities. Portugaliae mathematica, Tome 50 (1993) no. 1, pp. 1-10. http://geodesic.mathdoc.fr/item/PORMA_1993__50_1_115805/